Request file

Review/Citation:  BROKATE, M., KREJČÍ, Pavel, SCHNABEL, H. On uniqueness in evolution quasivariational inequalities. emJournal of Convex Analysis. /em 2004, 11(1), 111-130. ISSN 0944-6532. Available:

Requested document:  Krejci.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Here. *